# SDR JJBA20220616011

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 38,299 hours, 25,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 14526400405
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB. OPS CHECK FAILED. FOUND WIRE W716-0007-20 TO BE BROKEN. REPAIRED WIRE. OPS CHECK SAT
